# SDR HEEA956138

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N136AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7234
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: STA6616
- Condition: Cracked
- Location: Tailboom
- Part time: 1,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS DEVELOPED IN THE FRAME ALONG THE BOTTOM WHERE IT ATTACHES TO THE TAIL CONE SKIN.  THE CRACKS TYPICALLY ORIGINATE FROM THE RIVETS AND RUN ALONG THE RIVET LINE.  SOME CRACKS RUN BETWEEN RIVETS BUT DID NOT INTERSECT.  OTHER CRACKS WENT TO THE EDGE.  ONE CLIP ON THE RIGHT HAND LOWER POSITION WAS CRACKED IN THE SAME MANNER.  THE RIGHT HAND REINFORCING ANGLE P/N 117-22122-001.02 ALSO HAD A CRACK IN THE BEND RADIUS.  CRACKED ALSO DEVELOPED UNDER THE UPPER AFT ECU MOUNT.  THE CRACKS WEREBETWEEN AND AROUND RIVETS THAT HOLD THE MOUNT TO THE TAIL CONE SKIN.  THE CRACKS ARE IN THE SKIN. INSTALLED REINFORCING ANGLE ALONG THE BOTTOM OF THE FRAME ACCORDING TO SB BK117-20-101 AND ALSO REPLACED THE CLIP.
